# SDR AALA20150408004

- Difficulty date: April 8, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 47,648 hours, 7,589 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121181
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Part time: 47,648 hours, 7,589 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 6 CROWN IS CORRODED AT STATION 347 & BL 20R.  REPLACED SEAT TRACK IAW SRM 51-40-02.
